# SDR QXEA2016022900153

- Difficulty date: February 22, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 11,802 hours, 12,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FWD SEAT TRACK RAIL NR 10, FS X-39.0 TO X 10.50, RBL Y10 CORRODED BEYOND LIMITS AND REQUIRES REPLACEMENT.  RIGHT INBD FWD SEAT TRACK RAIL NR 10 AT FS X-39.0 TO X10.50 RBL Y10, REMOVED IAW SRM 51-40-15 , LOCK FASTENER, 51-41-00 , BOLTS, AND 51-42-05, SOLID RIVETS.  NEW SEAT TRACK, PN 85328210-121 DRILLED USING TEMPLATE IAW SRM 51-40-07. RT INBD FWD SEAT TRACK RAIL NR 10 AT FS X-39.0 TO X10.50 RBL Y10 INSTALLED IAW DWG NR 85328201 AND SRM 51-40-15, LOCK FASTENER, 51-41-00, BOLTS AND 51-42-05, SOLID RIVETS.
